Hello I'm 26yo and over the past month my chest has become puffy and my right breast is slightly larger than my left. They have increased fat deposit and i feel a glandular mass under the nipple.
My doctor suspected it was my propecia(finasteride) 1mg i've been on since January and I stopped it 3-4weeks ago and there is still some tenderness. But in addition I was put on adderall (adderrall) about 1-1.5 months before that. Is it possible that the culprit is really the amphetamine and not the propecia ??
Thanks for your help.
ps: i read that they both are prone to causing gyno but I feel as though i should have noticed the gyno on propeica much sooner than this far out
Agreed, that is a good question and really can't talk to that point. But adderall (adderrall) does clear the system fairly quickly - which is why you have to retake it daily. That kind of makes me doubt the synergistic effect, but really don't know.
This site lists 485 drugs and 3569 generic meds that have interactions with Adderall (adderrall). I didn't see finasteride listed, but I didn't check out the generic versions. The site is - http://www.drugs.com/drug-interactions/amphetamine-dextroamphetamine,adderall (adderrall)-index.html
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.